A note on higher monotonicity properties of generalized Airy functions

Miloš Háčik; Peter Ivan

Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica (1984)

  • Volume: 23, Issue: 1, page 93-101
  • ISSN: 0231-9721

How to cite

top

Háčik, Miloš, and Ivan, Peter. "A note on higher monotonicity properties of generalized Airy functions." Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica 23.1 (1984): 93-101. <http://eudml.org/doc/23432>.

@article{Háčik1984,
author = {Háčik, Miloš, Ivan, Peter},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
keywords = {generalized Airy functions; convexity; Bessel functions; zeros; monotonicity},
language = {eng},
number = {1},
pages = {93-101},
publisher = {Palacký University Olomouc},
title = {A note on higher monotonicity properties of generalized Airy functions},
url = {http://eudml.org/doc/23432},
volume = {23},
year = {1984},
}

TY - JOUR
AU - Háčik, Miloš
AU - Ivan, Peter
TI - A note on higher monotonicity properties of generalized Airy functions
JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
PY - 1984
PB - Palacký University Olomouc
VL - 23
IS - 1
SP - 93
EP - 101
LA - eng
KW - generalized Airy functions; convexity; Bessel functions; zeros; monotonicity
UR - http://eudml.org/doc/23432
ER -

References

top
  1. Abramowitz M., Stegun I. A., Handbook of Mathematical Functions, Nat. Bureau of Standards 1964. (1964) Zbl0171.38503
  2. Blaško R., Háčik M., Vereš O., Poznámka o vlastnostiach vyššej monotónnosti istých Sturm-Liouvilleových funkcií, zvlášť Besselových funkcií, Práce a štúdie VŠDS v Žiline (to appear) MR0675941
  3. Kluvánek I., Mišík L., Švec M., Matematika II, SVTL Bratislava 1961. (1961) 
  4. Korenev B. G., Úvod do teorie Besselových funkcí, SNTL Praha 1977. (1977) 
  5. Laforgia A., Vosmanský J., Higher monotonicity properties of generalized Airy functions, Consiglio Nazionale delle Ricerche (Italy) 1982 pp. 1-11. (1982) Zbl0583.33009
  6. Lorch L., Muldoon M. E., Szego P., Higher monotonicity properties of certain Sturm- Liouville functions III, Canad. J. of Math. 22, 1970, pp. 1238-1265. (1970) Zbl0212.40703MR0274845
  7. Vosmanský J., Certain higher monotonicity properties of i-th derivatives of solutions of y " + a ( t ) y ' + b ( t ) y = 0 , Archivum Mathematicum (Brno) 10, 1974, pp. 87-102. (1974) Zbl0318.34048MR0399578
  8. Vosmanský J., Distribution of zeros of solutions of linear second order differential equations, Transl. from Differ. uravnenija 15, 1979, pp. 2115-2124. (1979) MR0559561
  9. Vosmanský J., Monotonic properties of zeros and extremants of the diff. equation y" + q(t)y = 0, Archivum Mathematicum (Brno) 6, 1971, pp. 37 - 74. (1971) Zbl0239.34014MR0296420

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.